Alert archive / Iowa / Wind Advisories in 2013

Wind Advisory 8, NWS Des Moines, IA

October 10, 20134 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Oct 10, 2013, 3:54 PM CDT for 4 counties in Iowa. It took effect at Oct 11, 2013, 1:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2013, 3:54 PM CDT (20:54 UTC)
In effect from
Oct 11, 2013, 1:00 PM CDT
Expired
Oct 11, 2013, 5:48 PM CDT
In force
5 hr
Issued by
NWS Des Moines, IA

Counties Emmet County, IA, Kossuth County, IA, Palo Alto County, IA, Winnebago County, IA

The radar

The Des Moines radar (KDMX), 177 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1761 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS73 KDMX 102054
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
354 PM CDT THU OCT 10 2013

...STRONG WINDS BY FRIDAY AFTERNOON OVER NORTHWEST AND NORTH
CENTRAL IOWA...

.LOW PRESSURE DEVELOPING OVER THE ROCKIES LATE TODAY WILL
STRENGTHEN AND ADVANCE INTO THE MID TO UPPER MISSOURI RIVER VALLEY
FRIDAY. THIS WILL PRODUCE STRONG SOUTH TO SOUTHEAST WINDS AHEAD OF
IT BY FRIDAY AFTERNOON.

IAZ004>006-015-110400-
/O.NEW.KDMX.WI.Y.0008.131011T1800Z-131012T0000Z/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
EMMETSBURG
354 PM CDT THU OCT 10 2013

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY. 

* TIMING...WINDS WILL INCREASE OVER THE ADVISORY AREA AROUND
  MIDDAY AND REMAIN STRONG THROUGH SUNSET.

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO SUSTAINED
  SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON. GUSTS MAY REACH OR
  JUST EXCEED 40 MPH. 

* IMPACTS...STRONG NORTHWEST WINDS MAY DISPLACE LAWN FURNITURE AND
  MAKE TRAVEL CONDITIONS DIFFICULT FOR VEHICLES ON WEST TO EAST
  ROADS FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SMALL
5 follow-up statements
709 
WWUS73 KDMX 110143
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
843 PM CDT THU OCT 10 2013

...STRONG WINDS FRIDAY AFTERNOON FOR NORTHWEST AND NORTH CENTRAL
IOWA...

.LOW PRESSURE DEVELOPING OVER THE ROCKIES WILL STRENGTHEN TONIGHT AND
ADVANCE INTO THE MID TO UPPER MISSOURI RIVER VALLEY FRIDAY. THIS
WILL PRODUCE STRONG SOUTH TO SOUTHEAST WINDS BY FRIDAY AFTERNOON
OVER NORTHERN IOWA.

IAZ004>006-015-110945-
/O.CON.KDMX.WI.Y.0008.131011T1800Z-131012T0000Z/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
EMMETSBURG
843 PM CDT THU OCT 10 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT FRIDAY...

* TIMING...WINDS WILL INCREASE OVER THE ADVISORY AREA AROUND 
  MIDDAY AND REMAIN STRONG THROUGH SUNSET. 

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO SUSTAINED
  SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON. GUSTS MAY REACH OR
  JUST EXCEED 45 MPH.

* IMPACTS...STRONG NORTHWEST WINDS MAY DISPLACE LAWN FURNITURE 
  AND MAKE TRAVEL CONDITIONS DIFFICULT FOR VEHICLES ON WEST TO 
  EAST ROADS FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

REV
502 
WWUS73 KDMX 110828
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
328 AM CDT FRI OCT 11 2013

...STRONG WINDS THIS AFTERNOON FOR NORTHWEST AND NORTH CENTRAL
IOWA...

.LOW PRESSURE OVER THE NEBRASKA PANHANDLE WILL STRENGTHEN AND DEVELOPING
OVER THE ROCKIES WILL STRENGTHEN TONIGHT AND ADVANCE INTO EASTERN
NORTH DAKOTA BY THIS EVENING. THIS WILL PRODUCE STRONG SOUTH TO
SOUTHEAST WINDS BY THIS AFTERNOON OVER NORTHERN IOWA.

IAZ004>006-015-111700-
/O.CON.KDMX.WI.Y.0008.131011T1800Z-131012T0000Z/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
EMMETSBURG
328 AM CDT FRI OCT 11 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TIMING...WINDS WILL INCREASE OVER THE ADVISORY AREA AROUND 
  MIDDAY AND REMAIN STRONG THROUGH SUNSET. 

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO SUSTAINED 
  SPEEDS OF 25 TO 35 MPH DURING THE AFTERNOON. GUSTS MAY REACH 
  OR JUST EXCEED 45 MPH. 

* IMPACTS...STRONG NORTHWEST WINDS MAY DISPLACE LAWN FURNITURE 
  AND MAKE TRAVEL CONDITIONS DIFFICULT FOR VEHICLES ON WEST TO 
  EAST ROADS FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
041 
WWUS73 KDMX 111454
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
954 AM CDT FRI OCT 11 2013

...STRONG WINDS DEVELOPING THIS AFTERNOON FOR NORTHWEST AND
NORTH CENTRAL IOWA...

.AN AREA OF LOW PRESSURE LOCATED OVER NORTH CENTRAL NEBRASKA AND
SOUTH CENTRAL SOUTH DAKOTAS WILL CONTINUE TO STRENGTHEN AND TRACK
INTO NORTH DAKOTA BY TONIGHT. VERY STRONG SOUTH TO SOUTHEAST WINDS
ARE ANTICIPATED DURING THE AFTERNOON AND EARLY EVENING HOURS OVER
NORTH CENTRAL TO NORTHWEST IOWA.

IAZ004>006-015-112300-
/O.CON.KDMX.WI.Y.0008.131011T1800Z-131012T0000Z/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
EMMETSBURG
954 AM CDT FRI OCT 11 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

* TIMING...EXPECT THE STRONGEST WINDS TO BEGIN EARLY THIS
  AFTERNOON BEFORE WEAKENING BY AROUND SUNSET THIS EVENING.

* WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS ARE FORECAST TO
  INCREASE TO 25 TO 35 MPH DURING THE AFTERNOON WHILE GUSTS ARE
  LIKELY TO SURPASS 45 MPH AT TIMES.

* IMPACTS...THESE STRONG WINDS MAY DISPLACE LAWN FURNITURE OR
  OTHER LOOSE OUTDOOR ITEMS AND POTENTIALLY MAKE TRAVEL
  CONDITIONS DIFFICULT AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KLP
040 
WWUS73 KDMX 112038
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
338 PM CDT FRI OCT 11 2013

...GUSTY WINDS CONTINUE THROUGH EARLY THIS EVENING ACROSS
NORTHWEST AND NORTH CENTRAL IOWA...

.A STRONG AREA OF LOW PRESSURE LOCATED OVER THE DAKOTAS WILL
CONTINUE TO TRACK NORTHEAST INTO SOUTHERN CANADA AND DRAG A COLD
FRONT ACROSS THE STATE THIS EVENING. AHEAD OF THE COLD
FRONT...STRONG AND GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE
OVER NORTH CENTRAL TO NORTHWEST IOWA.

IAZ004>006-015-120000-
/O.CON.KDMX.WI.Y.0008.000000T0000Z-131012T0000Z/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
EMMETSBURG
338 PM CDT FRI OCT 11 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...GUSTY WINDS WILL PERSIST THROUGH AROUND SUNSET TONIGHT.

* WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH
  GUSTS LIKELY TO SURPASS 40 MPH AT TIMES.

* IMPACTS...THESE STRONG WINDS MAY DISPLACE LAWN FURNITURE OR 
  OTHER LOOSE OUTDOOR ITEMS AND POTENTIALLY MAKE TRAVEL 
  CONDITIONS DIFFICULT AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KLP
874 
WWUS73 KDMX 112248
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
548 PM CDT FRI OCT 11 2013


IAZ004>006-015-120000-
/O.CAN.KDMX.WI.Y.0008.000000T0000Z-131012T0000Z/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
EMMETSBURG
548 PM CDT FRI OCT 11 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND
ADVISORY. 

THE WIND HAS DIMINISHED ACROSS THE ADVISORY AREA THEREFORE IT HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Oct 10, 3:43 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 10, 3:43 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
343 PM CDT THU OCT 10 2013

.SHORT TERM.../TONIGHT/...
ISSUED AT 342 PM CDT THU OCT 10 2013

TEMPERATURES AND WINDS WERE THE MAIN CONCERN TONIGHT WITH WAA
EXPECTED TO CONTINUE OVERNIGHT. PRESSURE GRADIENT WILL STRENGTHEN
PAST 06Z FRIDAY AS SURFACE LOW TRACKS ACROSS NEBRASKA AND INTO
SOUTHERN SOUTH DAKOTA BY FRIDAY MORNING. EXPECTING INCREASING
WINDS BETWEEN 06Z AND 12Z FRIDAY WHICH WILL HELP STEADY
TEMPERATURES OR SLOW TO DROP OFF OVERNIGHT. WENT AT OR SLIGHTLY
ABOVE 10.15Z SREF FOR MIN TEMPS TONIGHT. THE 10.12Z GFS/NAM SEEMED
TOO COOL AND THE 10.12Z ECMWF WAS A BIT TOO WARM...ESPECIALLY
ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA.
REGARDLESS...WARMED MIN TEMPS UP A DEGREE OR TWO ACROSS THE
FORECAST AREA TONIGHT.

.LONG TERM.../FRIDAY THROUGH THURSDAY/...
ISSUED AT 342 PM CDT THU OCT 10 2013

PATTERN WILL BE ACTIVE THROUGH THE PERIOD WITH THREE SYSTEMS TO
CONSIDER.  FIRST ASSOCIATED WITH STRONG FOUR CORNERS SHORT WAVE
CURRENTLY IN THE BASE OF WRN CONUS LONG WAVE TROUGH WILL LIFT MORE
NORTH THAN EAST INTO FRIDAY...MOVING THROUGH SD.  LITTLE HAS CHANGED
OVER THE PAST FEW RUNS WITH THIS FEATURE SUGGESTING VERY NARROW BAND
OF WEAK CONVECTION WILL MOVE THROUGH IA MIDDAY TOMORROW WITH SEVERAL
HUNDRED MUCAPES.  THIS WILL BE REMNANTS OF CURRENT CONVECTION
TRYING TO FORM OVER THE WRN HIGH PLAINS. WINDS STILL LOOK QUITE
STRONG BY MIDDAY FRI AND FRI AFTERNOON. MSLP GRADIENT AND MIXING
WILL PRODUCE SSE WINDS EITHER APPROACHING OR JUST EXCEEDING SUSTAINED
ADVISORY CRITERIA /26KTS/ NORTHWEST. GUSTS WILL BE FAIRLY HIGH IN
THE 30S AS WELL...BUT NOT REACHING GUST CRITERIA. CONFIDENCE IS
THERE FOR A SMALL ADVISORY OVER NRN IA DURING THE AFTERNOON HOWEVER.
ASSOCIATED COLD FRONT WILL LIKELY COME THROUGH WITH LITTLE OR NO
PRECIPITATION WITH LARGE SCALE LIFT AND INSTABILITY AXIS NOT
PHASED WITH FROPA OR CONVERGENCE. ANOTHER SHORT WAVE TRYING TO
MATURE OVER CA AT THE MOMENT WILL FOLLOW CLOSE BEHIND TRACKING
THROUGH THE BASE OF THE TROUGH INTO THE MID MS VALLEY FRI NIGHT.
THIS WILL HAVE WEAK TO MODERATE FORCING BUT LIMITED MOISTURE
RESULTING IN ONLY LOW POPS WHICH SHOULD EXIT ENTIRELY BY 12Z SAT.

FAIR WEATHER AND SEASONAL TEMPERATURES SHOULD FOLLOW THROUGH THE
WEEKEND AS HIGH PRESSURE DRIFTS ACROSS THE STATE.  NEXT SYSTEM WILL
APPROACH FROM THE SOUTHWEST TO START THE WORK WEEK.  STRONGEST MID
LEVEL KINEMATIC FORCING AND MOISTURE WILL REMAIN TO OUR NORTH...BUT
A LOBE WILL BRUSH IA AS WELL.  OUR BEST LIFT AND MOISTURE WILL BE
BASED LOWER WITH ITS MAINLY THERMODYNAMIC FORCING PASSING THROUGH IA
CLOSE BEHIND.  INSTABILITY WILL NOT BE GREAT BUT LIKELY SUFFICIENT
FOR SOME THUNDER. THIS BETTER UVM WILL STILL BE OVER ERN SECTIONS
EARLY TUE...BUT WEAK WRAP AROUND MOISTURE MAY LINGER NW INTO EARLY
WED.

WRN CONUS TROUGH WILL BE PROGRESSIVE ENOUGH TO ADVANCE FARTHER INTO
THE CENTRAL PLAINS BY THE END OF THE PERIOD.  RECENT ECMWF RUNS ARE
PLACING MORE EMPHASIS ON SRN STREAM WAVES IN THE BASE OF THE TROUGH
WHILE THE GFS DEPICTS A MORE UNIFIED LONG WAVE TROUGH WITH WEAKER
WAVES AND IA MORE INFLUENCED BY THE NRN STREAM.  CONFIDENCE IS QUITE
LOW BUT BOTH SCENARIOS SUGGEST SOME LOW POPS ARE WARRANTED WED
NIGHT INTO THU. TEMPS WILL DROP TO BELOW NORMAL AFTER PASSAGE OF
THE SECOND SYSTEM EARLY NEXT WEEK...BUT THERE IS NOT A SUFFICIENT
COOL DOWN TO SUGGEST MUCH IN THE WAY OF FROST. OVERNIGHT LOWS MAY
JUST DIP INTO THE MID 30S NW WED OR THU BUT CONFIDENCE IN ADEQUATE
CLEARING AND LOW ENOUGH WINDS NOT THAT HIGH THROUGH THE VALID PERIOD.

&&

.AVIATION...10/18Z
ISSUED AT 1259 PM CDT THU OCT 10 2013

WINDS CONTINUE TO BE THE MAIN CONCERN OF THE FORECAST THROUGH
FRIDAY. DECENT MIXING EXPECTED TO INCREASE THIS AFTERNOON BEFORE
WINDS DECOUPLE BY AROUND 00Z. HOWEVER...SUSTAINED WINDS SHOULD
CONTINUE OVERNIGHT AOA 10 TO 12 KNOTS WITH SOME OCCASIONAL GUSTS
TO 16 KNOTS. PRESSURE GRADIENT INCREASES FRIDAY MORNING AND HAVE
INCREASED WINDS PAST 12Z FRIDAY. MENTIONED GUSTS TO 30+ KNOTS
FRIDAY MORNING AND COULD SEE EVEN HIGHER GUSTS BY THE AFTERNOON
DURING PEAK MIXING. WINDS AT 925MB AND 850MB INCREASE TO 30-40
KNOTS AND 40-50 KNOTS BY LATE FRIDAY MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM TO 7 PM CDT FRIDAY FOR EMMET-KOSSUTH-
PALO ALTO-WINNEBAGO.

&&

SHORT TERM...PODRAZIK
LONG TERM...SMALL
AVIATION...PODRAZIK
Hazardous weather outlook, Oct 10, 4:16 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
416 AM CDT THU OCT 10 2013

IAZ004>007-015>017-023>025-033>035-044-045-110930-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-
416 AM CDT THU OCT 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST AND NORTH PORTIONS
OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SUSTAINED SOUTH WINDS MAY REACH 30 MPH OVER NORTHWEST IOWA FROM
MID MORNING FRIDAY INTO THE AFTERNOON WITH GUSTS OVER 40 MPH.

A FEW THUNDERSTORMS MAY OCCUR FRIDAY. SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

IAZ026>028-036>039-046>050-057>062-070>075-081>086-092>097-110930-
FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
416 AM CDT THU OCT 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN...CENTRAL AND SOUTHERN PORTIONS
OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTH WINDS WILL GUST OVER 30 MPH AROUND MIDDAY FRIDAY.

A FEW THUNDERSTORMS MAY OCCUR FRIDAY AND THEN IN SOUTHERN IOWA
FRIDAY NIGHT. A CHANCE FOR THUNDERSTORMS RETURNS MONDAY INTO
EARLY TUESDAY. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JUNGBLUTH

Nearby

Wind Advisories in Iowa, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.